# SDR 9807929983

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Damaged
- Location: Lt Ac Bus
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL PHASES OF LEFT AC BUS CIRCUIT BREAKERS POPPED IN FLIGHT.  FLIGHT WAS DIVERTED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LEFT AC C PHASE CIRCUIT BREAKER DAMAGED.  REPLACED CIRCUIT BREAKER AND RESET ALL TRIPPED CIRCUIT BREAKERS ON AFT PANEL, OPERATIONAL CHECK NORMAL.
